# SDR CALA2020020100268

- Difficulty date: December 10, 2019
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83151
- Condition: Corroded
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, R-1 DOORWAY OUTBOARD CHORD HAS CORROSION SEVERAL PLACES. REF TO PEMCO NR 2664N310 REMOVED AND EVALUATED CORROSION AT FWD WET AREA R-1 DPPRWAY OUTB OARD CHORD ORIG MAT 083" MAT LOSS 023", MAT RECEIVING .060" MAR MAT ALLOWABLE TO LOSS 10% FOUND TO BE OUT OF LIMITS REMOD AND RE PLACED CHORD. IAW B-737-700 SRM 53-10-51 GROUP 3 DET B AND SRM 5 1-40-02 BOCING DWG NO.141A8310 REUD. WORK BY V928898, ENTERED BY V928371.
